MathSciNet Relay Station
MathSciNet bibliographic data
MR1343660 (96j:32019) 32F05
Meise, R.; Taylor, B. A.; Vogt, D. Extremal plurisubharmonic functions of linear growth on algebraic varieties. Math. Z. 219 (1995), no. 4, 515–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement